Alert archive / Florida / River Flood Warnings in 2010
River Flood Warning 22, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jan 29, 2010, 10:12 PM CST for Escambia County, Florida; Baldwin County, Alabama. It took effect at Jan 30, 2010, 11:00 AM CST. It was in force for 23 min.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2010, 10:12 PM CST (04:12 UTC)
- In effect from
- Jan 30, 2010, 11:00 AM CST
- Expired
- Jan 30, 2010, 11:23 AM CST
- In force
- 23 min
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Perdido River near Barrineau Park (BRPF1).
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
513 WGUS44 KMOB 300412 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1012 PM CST FRI JAN 29 2010 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-301800- /O.NEW.KMOB.FL.W.0021.100130T1200Z-100130T1800Z/ /FSHA1.1.ER.100130T1200Z.100130T1200Z.100130T1200Z.UU/ 1012 PM CST FRI JAN 29 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE FISH RIVER NEAR SILVERHILL * FROM SATURDAY MORNING UNTIL SATURDAY AFTERNOON * AT 9PM FRIDAY THE STAGE WAS...4.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 11.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 11.0 FEET...FLOOD STAGE...COUNTY ROAD 48 FLOODS AT BRIDGE $$ ALC003-FLC033-310200- /O.NEW.KMOB.FL.W.0022.100130T1700Z-100131T0200Z/ /BRPF1.1.ER.100130T1700Z.100130T1800Z.100130T2000Z.NO/ 1012 PM CST FRI JAN 29 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * FROM SATURDAY MORNING UNTIL SATURDAY EVENING * AT 9PM FRIDAY THE STAGE WAS...5.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 13.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * AT 13.0 FEET...RIVER BEGINS TO LEAVE IT'S BANKS AT THE PARKING LOT OF ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS. $$ ALC003-FLC033-310000- /O.NEW.KMOB.FL.W.0023.100130T1053Z-100131T0000Z/ /STXA1.1.ER.100130T1053Z.100130T1200Z.100130T1800Z.NO/ 1012 PM CST FRI JAN 29 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE STYX RIVER NEAR ELSANOR * FROM LATE TONIGHT UNTIL SATURDAY EVENING * AT 9PM FRIDAY THE STAGE WAS...4.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 12.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * AT 12.0 FEET...RESIDENCE DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE. $$
2 follow-up statements
006 WGUS84 KMOB 301014 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 414 AM CST SAT JAN 30 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES. CONECUH RIVER AT BREWTON AFFECTING COVINGTON AND ESCAMBIA COUNTIES. FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-301800- /O.CON.KMOB.FL.W.0021.100130T1200Z-100130T1800Z/ /FSHA1.1.ER.100130T1200Z.100130T1200Z.100130T1200Z.UU/ 414 AM CST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE FISH RIVER NEAR SILVERHILL * FROM THIS MORNING UNTIL THIS AFTERNOON * AT 3AM SATURDAY THE STAGE WAS 10.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 11.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS MORNING. AT 11.0 FEET, FLOOD STAGE...COUNTY ROAD 48 FLOODS AT BRIDGE $$ ALC003-FLC033-310200- /O.CON.KMOB.FL.W.0022.100130T1700Z-100131T0200Z/ /BRPF1.1.ER.100130T1700Z.100130T1800Z.100130T2000Z.NO/ 414 AM CST SAT JAN 30 2010 THE FLOOD WARNING CONTINUES FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * FROM LATE THIS MORNING UNTIL THIS EVENING * AT 3AM SATURDAY THE STAGE WAS 8.2 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 13.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. $$ ALC003-FLC033-310000- /O.EXT.KMOB.FL.W.0023.100130T1103Z-100131T0000Z/ /STXA1.1.ER.100130T1103Z.100130T1200Z.100130T1800Z.NO/ 414 AM CST SAT JAN 30 2010 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE STYX RIVER NEAR ELSANOR * FROM EARLY THIS MORNING UNTIL THIS EVENING * AT 3AM SATURDAY THE STAGE WAS 10.3 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 12.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. AT 12.0 FEET, RESIDENCE DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE. $$ ALC039-053-311013- /O.EXT.KMOB.FL.W.0018.000000T0000Z-100131T1400Z/ /BWTA1.1.ER.100125T2230Z.100128T1300Z.100131T0800Z.NO/ 414 AM CST SAT JAN 30 2010 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT BREWTON * UNTIL SUNDAY MORNING * AT 3AM SATURDAY THE STAGE WAS 27.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 27.5 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW. AT 27.0 FEET, FLOODING OF FARMLAND IN THE AREA WILL OCCUR AND CATTLE SHOULD BE MOVED TO HIGHER GROUND IF THIS HAS NOT ALREADY BEEN DONE. $$
186 WGUS84 KMOB 301723 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1123 AM CST SAT JAN 30 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... FLORIDA... PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-FLC033-301753- /O.CAN.KMOB.FL.W.0022.000000T0000Z-100131T0200Z/ /BRPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1123 AM CST SAT JAN 30 2010 THE FLOOD WARNING IS CANCELLED FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * UNTIL THIS EVENING * AT 10AM SATURDAY THE STAGE WAS 10.2 FEET * FLOOD STAGE IS 13.0 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 29, 3:53 PM CST, 6 hours 19 minutes earlier.
Area forecast discussion, Jan 29, 3:53 PM CST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
353 PM CST FRI JAN 29 2010
.SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...COLD FRONT RAPIDLY
APPROACHING FROM THE WEST CURRENTLY LYING ACROSS LA. A LITTLE EAST OF
LAKE CHARLES THEN SOUTHWESTWARD ACROSS THE GULF OF MEXICO...WHILE THE
ASSOCIATED WARM FRONT LIES JUST OFF THE COAST OVER THE NORTHERN GULF
OF MEXICO. THE SQUALL LINE LIKE FEATURE IN ADVANCE OF THE COLD FRONT
HAS BROADENED SIGNIFICANTLY OVER THE PASS FEW HOURS AND IR SATELLITE
IMAGERY SHOWS THAT CLOUD TOPS HAVE WARMED SIGNIFICANTLY...INDICATING
WEAKENING OF THIS FEATURE. ALTHOUGH DYNAMICS AND SHEAR REMAIN
RESPECTABLE...INCREASING RAIN SHOWER ACTIVITY IN ADVANCE HAS ROBBED
THIS FEATURE WITH WHAT MEAGER CAPE THAT WAS AVAILABLE. EXPECT BIGGEST
IMPACT WITH THIS BAND OF SHOWERS AND THUNDERSTORMS WILL BE
RAINFALL...WITH WIDESPREAD TOTALS OF 1 TO 2 INCHES WITH LOCAL AMOUNTS
UP TO 3 INCHES. WITH STRONG LOW LEVEL JET OF 45 TO 50 MPH CANNOT
COMPLETELY RULE OUT POTENTIAL OF AN ISOLATED THUNDERSTORM OR TWO
PRODUCING NEAR SEVERE CRITERIA WIND GUSTS...GREATEST RISK WILL BE
ALONG AND NEAR THE COAST IN THE WARM SECTOR LATE THIS EVENING.
IN GENERAL...THUNDERSTORMS AND RAIN SHOWERS WILL SPREAD RAPIDLY FROM
WEST TO EAST THROUGH THE LATE AFTERNOON AND EVENING EXITING OUR
ALABAMA AND WESTERN FLORIDA PANHANDLE COUNTIES PRIOR TO SUNRISE
SATURDAY MORNING. THE COLD FRONT FOLLOWING IN THE WAKE OF THE
PRECIPITATION BAND WILL BRING BREEZY NORTHWESTERLY WINDS...DRIER AIR
AND COOLER TEMPERATURES FOR SATURDAY. COOLER TEMPERATURES WILL
CREATE A LIGHT FREEZE OVER MOST OUR INLAND AREAS SATURDAY NIGHT AND
SUNDAY NIGHT. /08 JW
.LONG TERM...(MONDAY THROUGH FRIDAY)...MORE ZONAL FLOW WILL PREVAIL
OVER THE AREA ALLOWING DAILY TEMPERATURES TO TREND MORE TOWARD
NORMAL. MINOR WAVES MOVING THROUGH THE UPPER LEVEL FLOW WILL BRING
PERIODS OF SPOTTY SHOWER ACTIVITY THROUGHOUT THE FORECAST PERIOD.
THE BEST CHANCE OF SHOWERS APPEARS TO BE WEDNESDAY NIGHT INTO
THURSDAY AS AN UPPER LEVEL SHORTWAVE TROUGH ADVANCES ACROSS THE
REGION BRINGING WITH IT A CHANCE OF SHOWERS. /08 JW
&&
.AVIATION...AVIATION UPDATE FOR 29/18Z TAFS...AT NOON MOSTLY MVFR
OVER THE WEST AND SOUTHERN AREAS WITH THE NORTHEAST AREAS HANGING ON
TO VFR FOR A WHILE LONGER. WITH SHOWERS MOVING INTO THE AREA FROM
THE WEST AND SOUTHWEST...EXPECT MVFR TO POSSIBLY IFR CONDITIONS ALL
AREAS BY LATER THIS AFTERNOON. SOME THUNDERSTORMS POSSIBLE NEAR THE
COAST AFTER DARK WITH IFR CONDITIONS EXPECTED MOST ALL AREAS IN LOW
CLOUDS AND RAIN. FRONT CROSSES INTERSTATE 65 AROUND MIDNIGHT WITH A
WESTERLY WIND BRINGING A SLOW END TO THE RAIN. SHOULD BE BACK TO VFR
BY NOON SATURDAY WITH A MODERATE WEST TO NORTHWEST WIND. /11
&&
.MARINE...EASTERLY WINDS WILL GRADUALLY BECOME SOUTHEAST AND
INCREASE AS A SURFACE LOW AND COLD FRONT APPROACH THE MARINE AREA
LATER THIS AFTERNOON AND EVENING. WINDS WILL REACH SMALL CRAFT
ADVISORY LEVELS AROUND DARK AND CONTINUE INTO SUNDAY MID MORNING.
MAY BE SOME BRIEF PERIODS OF WINDS LESS THAN 20 KNOTS BUT WAVES WILL
REMAIN AROUND 7 FEET ONCE THEY INCREASE LATER TONIGHT. SOME
THUNDERSTORMS OVER THE MARINE AREA TONIGHT WITH WINDS GUSTING TO
NEAR GALE FORCE IN THE STRONGER STORMS. AS THE LOW MOVES EAST OF THE
AREA DURING THE DAY SATURDAY...WINDS CONTINUE TO VEER TO THE
NORTHWEST AND REMAIN UP UNTIL SUNDAY MORNING BECOMING NORTH THEN
NORTHEAST BY MONDAY AS THE HIGH MOVES EAST AND AWAY FROM THE AREA.
/11
&&
.FIRE WEATHER...A COLD FRONT WILL SWEEP EASTWARD ACROSS THE REGION
TONIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS
THE AREA FROM WEST TO EAST IN ADVANCE OF THE COLD FRONT.
NORTHWESTERLY WINDS AND DRIER AIR WILL FOLLOW IN ITS WAKE. RELATIVE
HUMIDITIES WILL DROP INTO THE MID 30S AND LOWER 40S SUNDAY AFTERNOON.
/08 JW
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 44 50 29 53 / 100 10 05 05
PENSACOLA 49 54 32 54 / 100 10 05 05
DESTIN 54 56 40 55 / 90 10 10 05
EVERGREEN 45 49 30 54 / 100 10 05 05
WAYNESBORO 39 46 26 53 / 100 10 05 05
CAMDEN 41 47 28 53 / 100 10 05 00
CRESTVIEW 49 54 31 55 / 90 10 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FLASH FLOOD WATCH FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT SATURDAY TO 9 AM SUNDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 9 AM SUNDAY FOR THE
FOLLOWING ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20
TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jan 29, 1:04 PM CST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 104 PM CST FRI JAN 29 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-301800- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 100 PM CST FRI JAN 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH SATURDAY MORNING A LOW PRESSURE AREA WILL MOVE JUST NORTH OF MOBILE TONIGHT WITH AN ASSOCIATED COLD FRONT CROSSING THE FORECAST AREA OVERNIGHT. MODERATE TO OCCASIONAL HEAVY RAIN WILL PRECEDE THE LOW AND COLD FRONT WITH 1 TO 2 INCHES OF RAIN...SOME ISOLATED AMOUNTS TO NEAR 3 INCHES MAINLY NEAR THE COAST POSSIBLE. A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 6 PM TONIGHT THROUGH THE OVERNIGHT HOURS. THERE IS A BRIEF OPPORTUNITY FOR STRONG TO POSSIBLY SEVERE STORMS OVER A SMALL SECTION OF THE ALABAMA COASTAL ZONES LATE THIS AFTERNOON AND EVENING WITH SOME ADDITIONAL STRONG WIND GUST POSSIBLE WHEN THE SQUALL LINE MOVES ACROSS LATER THIS EVENING. A STRONG SOUTHEAST WIND WILL DEVELOP LATE THIS AFTERNOON AND EARLY TONIGHT OVER THE MARINE AREA WITH WINDS REMAINING STRONG AS THEY BECOME SOUTH THIS EVENING AND WESTERLY LATE TONIGHT. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM AROUND DARK THROUGH SATURDAY FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT. MINOR FLOODING CONTINUES ALONG SEVERAL AREA RIVERS. THE RIVER FORECAST WILL LIKELY BE REVISED AS THE ADDITIONAL RUNOFF FLOWS INTO THE RIVERS. PLEASE REFER TO THE LATEST RIVER FORECASTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY AFTERNOON THROUGH THURSDAY A STRONG NORTHERLY WIND WILL CONTINUE OVER THE MARINE AREA THROUGH MID MORNING ON SUNDAY. A SMALL CRAFT ADVISORY WILL CONTINUE IN EFFECT FROM AROUND DARK THROUGH SUNDAY MORNING FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... AT THIS TIME...ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS MAY BE REQUIRED THIS EVENING....MAINLY OVER THE SOUTHERN SECTIONS. STAY TUNED FOR POSSIBLE UPDATES THROUGHOUT THE DAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 8:26 PM CST | Areal Flood Advisory | MOB | Escambia | 64 min |
| Jan 29, 9:12 PM CST | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Jan 29, 10:12 PM CST | River Flood Warning | MOB | Escambia | 13 hr |
| Jan 30, 3:12 AM CST | Areal Flood Advisory | MOB | Okaloosa | 108 min |
| Jan 30, 3:57 AM CST | River Flood Warning | MOB | Okaloosa, Santa Rosa | 7 hr |
| Jan 30, 3:57 AM CST | River Flood Warning | MOB | Okaloosa | 4 days |
| Jan 29, 6:39 PM CST | Special Marine Warning | MOB | 36 min | |
| Jan 29, 7:13 PM CST | Special Marine Warning | MOB | 47 min | |
| Jan 29, 7:20 PM CST | Special Marine Warning | MOB | 40 min | |
| Jan 29, 7:33 PM CST | Areal Flood Advisory | MOB | Mobile | 117 min |
| Jan 29, 10:12 PM CST | River Flood Warning | MOB | Baldwin | 13 hr |
| Jan 30, 1:29 AM CST | Special Marine Warning | MOB | 2 hr | |
| Jan 30, 10:55 AM CST | River Flood Warning | MOB | Mobile | 25 hr |
Nearby
River Flood Warnings in Florida, 2010River Flood Warnings in Alabama, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.